# SDR R61A201205200295

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000211
- Aircraft time: 10,127 hours, 6,694 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008060871
- Condition: Failed
- Location: Ac Bay
- Part time: 5,275 hours, 2,928 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SULFUR ODOR IN CABIN AND FLIGHT DECK ON APPROACH FOLLOWED BY PACK 2 FAIL MSG.  CREW DID NOT DECLARE AN EMERGENCY, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RT AIR CYCLE MACHINE PER EMB AMM, OPS CHECK GOOD.
